I just changed from Astra Zeneca to Teva manufactuers due to insurance coverage. Side effects changed when I went from Arimidex to Anastrozole. I'm wondering what the changes may be this time.
my fiend I have not had this happen with this particular drug but have had several experiences with them doing this on many of my pain medications and talk about a rough time they just don't leave things alone the doctor told me it had a lot to do with the fillers they use and of course they make it as cheap as possible and we encounter the cost sorry I don't mean to sound harsh its a rough thing to encounter I hope you do not have a problem with this medication I wish you only the best
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jul 2010 • 1 answer
Posted 25 Nov 2010 • 2 answers
Posted 24 Jan 2012 • 1 answer
Posted 11 Sep 2013 • 1 answer
Posted 7 Mar 2016 • 0 answers